# SDR ASAA0410348

- Difficulty date: July 12, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800691
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FUEL ENTRY DOOR CUTOUT SKIN UNDER THRESHOLD IS GOUGED.  REPAIRED SKIN GOUGE UNDER THRESHOLD, FOUND ADDITIONAL DAMAGED FASTENER HOLES, INCORPORATED THEM INTO THIS REPAIR, FABRICATED DOUBLER AND TRIPLER AND INSTALLED.  (M)
